# SDR UPS04243405

- Difficulty date: October 5, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Condition: Corroded
- Location: Lt Ob Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT O/B AILERON TAB MAST FITTINGS HAVE PITTING CORROSION AROUND BUSHINGS.  ON INVESTIGATION LEFT O/B AILERON TAB FITTINGS FOUND TO BE OUTSIDE LIMITS.  LEFT O/B AILERON TAB REPLACED IAW 27-10-19.
